BROWSE

Related Scientist

's photo.

수리및계산과학연구단
more info

ITEM VIEW & DOWNLOAD

INTERTWINING CONNECTIVITIES FOR VERTEX-MINORS AND PIVOT-MINORS

Cited 0 time in webofscience Cited 0 time in scopus
198 Viewed 0 Downloaded
Title
INTERTWINING CONNECTIVITIES FOR VERTEX-MINORS AND PIVOT-MINORS
Author(s)
Duksang Lee; Sangil Oum
Publication Date
2023-03
Journal
SIAM Journal on Discrete Mathematics, v.37, no.1, pp.304 - 314
Publisher
Society for Industrial and Applied Mathematics Publications
Abstract
We show that for pairs (Q, R) and (S, T) of disjoint subsets of vertices of a graph G, if G is sufficiently large, then there exists a vertex v in V (G) - (Q ⋃ R ⋃ S ⋃ T) such that there are two ways to reduce G by a vertex-minor operation that removes v while preserving the connectivity between Q and R and the connectivity between S and T. Our theorem implies an analogous theorem of Chen and Whittle (SIAM J. Discrete Math., 28 (2014), pp. 1402-1404) for matroids restricted to binary matroids. Copyright © by SIAM. Unauthorized reproduction of this article is prohibited.
URI
https://pr.ibs.re.kr/handle/8788114/13221
DOI
10.1137/22M1485073
ISSN
0895-4801
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > 1. Journal Papers (저널논문)
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse